MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE

BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Model Number KA-9000-0001_US_CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Swelling/ Edema (4577); Peripheral Edema (4578)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physician did an ultrasound on the patient's ankle.The physician reports it was normal.Physician ordered a cysto to see if there are any other issues affecting the patient's uui (patient reports nocturia 1-2x per night and uui frequency of 3-4x per day, patient previously stated he wanted revi in order to not have to go to the restroom as often when flying home to (b)(6).) the patient experienced swelling that may or may not be related to the device.
 
Event or Problem Description
Patient swelling following treatment.Fcs reported :patient reports ankle swelling soon after use of the device, and swelling does not subside for days.Pictures are sent from patient provided to fcs.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Manufacturer (Section D)
BLUEWIND MEDICAL LTD
6 maskit street
herzliya, tel aviv 46140 02
IS  4614002
Manufacturer (Section G)
BLUEWIND MEDICAL LTD
6 maskit street
herzliya, tel aviv 46140 02
IS   4614002
Manufacturer Contact
himansu parikh
6 maskit street
herzliya, tel aviv 46140-02
IS   4614002
MDR Report Key22790179
Report Number3012239564-2025-00009
Device Sequence Number8808631
Product Code QXM
UDI-Device Identifier07290017912226
UDI-Public07290017912226
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberKA-9000-0001_US_CM
Device Catalogue NumberKA-9000-0001_US_CM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian